Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Undergoing nephro treatment, dialysis twice, has diarrhea. Treatment?

My mother is DM-2 case and undergoing nephro treatment ( dialysis twice a week). Her vitals i.e. sugar BP and creatinine levels are normal. However she is lately suffering from diarrhea with no control. She has 7-8 times motion in a day with more of a liquid form. Sir can u suggest any medicine or treatment to the ailing patient.
Asked On : Wed, 9 Jan 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Nephrologist 's  Response
Thanks for the query.
Common cause of diarrhea would be infection. Thus she should take a course of antibiotics under the supervision of a physician.
If the symptoms persist she should do stool exam to rule out other non infective causes of diarrhoea.
Hope this helps.
Good luck.
Answered: Thu, 10 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor